# SDR CALA2024112701318

- Difficulty date: November 25, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 44,957 hours, 5,488 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R WILL NOT ARM REPACKED GIRT MATERIAL AT DOOR 1R REF TO AMM 25-66-01-00A-521B-A. OPS CHECK OK ON ARM AND DISARM NO OTHER DEFECTS.  ACCOMPLISHED RII INSPECTION OF DOOR 1R GIRT MATERIAL STOWAGE REF AMM 25-66-01.
